# SDR UALA2013032001749

- Difficulty date: March 20, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 73,157 hours, 21,476 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN INOP AT SEATS 9CD.  SECURED EXIT SIGN LENS AT 9CD, OPS CHECK OKAY.
